Über die Anzahl der Lösungen Einer Kongruenz

Gyula Sándor

TBD mathscidoc:1701.331039

Acta Mathematica, 87, (1), 13-16, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{gyula1952über,
  title={Über die Anzahl der Lösungen Einer Kongruenz},
  author={Gyula Sándor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133328937748},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={13-16},
  year={1952},
}
Gyula Sándor. Über die Anzahl der Lösungen Einer Kongruenz. 1952. Vol. 87. In Acta Mathematica. pp.13-16. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133328937748.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved